Alert archive / Mississippi / Tornado Warnings in 2023

Tornado Warning 53, NWS Jackson, MS

November 20, 20235 counties in Mississippi

NWS Jackson, MS issued this tornado warning at Nov 20, 2023, 5:30 PM CST for 5 counties in Mississippi. It was in force for 60 min. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 20, 2023, 5:30 PM CST (23:30 UTC)
Expired
Nov 20, 2023, 6:30 PM CST
In force
60 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties Claiborne County, MS, Copiah County, MS, Franklin County, MS, Jefferson County, MS, Lincoln County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 110 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 20, 6:00 PM CSTTSTM WND DMG1 Ese Caseyville, MSTrees downed along MS 550.
Nov 20, 6:11 PM CSTTSTM WND DMGHazlehurst, MSSwath of damaging straight line winds occurred across the city of Hazlehurst. Numerous trees were downed and vegetation damaged. Some structures received mostly minor roofing damage. Maximum winds were estimated at 70 miles per hour.
Nov 20, 6:19 PM CSTTSTM WND DMG1 Nnw Hazlehurst, MSTree downed on MS Highway 28 near Jackson St.
Nov 20, 6:19 PM CSTTSTM WND DMG1 Nnw Hazlehurst, MSMinor damage to a gas station at US 51 and MS 28.
Nov 20, 6:19 PM CSTTSTM WND DMG1 Wnw Hazlehurst, MSTrees downed on Magnolia St.
Nov 20, 6:19 PM CSTTSTM WND DMGHazlehurst, MSA tree fell on a home on Gallatin St.
Nov 20, 6:20 PM CSTTSTM WND GST 601 Wnw Hazlehurst, MS60+ mph est gusts, debris blowing around.
Nov 20, 6:22 PM CSTTSTM WND DMG2 Ene Hazlehurst, MSPowerlines down near hwy 28 east of Hazlehurst.
Nov 20, 6:22 PM CSTTSTM WND DMG2 Ene Hazlehurst, MSLarge trees down at Bethesda Rd and Daniels Ln.
Nov 20, 6:22 PM CSTTSTM WND DMG2 Ene Hazlehurst, MSMetal roof blown off a building at MS 28 and Bethesda Rd.
Nov 20, 6:25 PM CSTHAIL 1.5Martinsville, MS
Nov 20, 6:27 PM CSTTORNADO4 Ese Wesson, MSAn EF1 tornado with a maximum speed of 90 mph touched down in northeastern Lincoln County on the west side of Lincoln Lake where it snapped small trees. It tracked just north of Mound Road where a tin roof was peeled off a shed. Trees were uprooted along the t
Nov 20, 6:36 PM CSTTORNADO3 S Stronghope, MSTDS noted along Timberlane Rd.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 57 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 20, 3:52 PM CSTTornado WatchSPC9 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.5 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2023-11-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2023-11-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1399 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

296 
WFUS54 KJAN 202330
TORJAN
MSC021-029-037-063-085-210030-
/O.NEW.KJAN.TO.W.0053.231120T2330Z-231121T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
530 PM CST Mon Nov 20 2023

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  Southeastern Claiborne County in southwestern Mississippi...
  Northern Lincoln County in south central Mississippi...
  Jefferson County in southwestern Mississippi...
  Northwestern Franklin County in southwestern Mississippi...
  Copiah County in central Mississippi...

* Until 630 PM CST.
    
* At 529 PM CST, a severe thunderstorm capable of producing a tornado
  was located near Mcbride, or 14 miles east of Fayette, moving east
  at 45 mph.

  HAZARD...Tornado and half dollar size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Pleasant Hill, Caseyville, Allen, Barlow, and Mcbride around 535 
  PM CST.
  Glancy around 545 PM CST.
  Martinsville around 550 PM CST.
  Hazlehurst, Wesson, and Beauregard around 555 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3163 9115 3163 9116 3166 9117 3181 9112
      3203 9029 3164 9026 3157 9115
TIME...MOT...LOC 2329Z 264DEG 38KT 3173 9081 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

86
3 follow-up statements
290 
WWUS54 KJAN 202343
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
543 PM CST Mon Nov 20 2023

MSC021-029-037-063-085-210030-
/O.CON.KJAN.TO.W.0053.000000T0000Z-231121T0030Z/
Claiborne MS-Lincoln MS-Jefferson MS-Franklin MS-Copiah MS-
543 PM CST Mon Nov 20 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CST FOR
SOUTHEASTERN CLAIBORNE...NORTHERN LINCOLN...EASTERN JEFFERSON...NORTH
CENTRAL FRANKLIN AND COPIAH COUNTIES...
    
At 543 PM CST, a severe thunderstorm capable of producing a tornado
was located over Allen, or 15 miles northwest of Brookhaven, moving
east at 45 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Glancy and Martinsville around 550 PM CST.
  Hazlehurst, Wesson, and Beauregard around 555 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3166 9106 3171 9104 3186 9094 3203 9029
      3164 9026 3158 9106
TIME...MOT...LOC 2343Z 264DEG 38KT 3175 9063 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

86
129 
WWUS54 KJAN 202356
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
556 PM CST Mon Nov 20 2023

MSC021-037-063-210006-
/O.CAN.KJAN.TO.W.0053.000000T0000Z-231121T0030Z/
Claiborne MS-Jefferson MS-Franklin MS-
556 PM CST Mon Nov 20 2023

...THE TORNADO WARNING FOR SOUTHEASTERN CLAIBORNE...EASTERN JEFFERSON
AND NORTH CENTRAL FRANKLIN COUNTIES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CST for central,
south central and southwestern Mississippi.

LAT...LON 3182 9074 3184 9072 3189 9072 3203 9029
      3164 9026 3161 9074
TIME...MOT...LOC 2356Z 264DEG 38KT 3176 9046 

$$

MSC029-085-210030-
/O.CON.KJAN.TO.W.0053.000000T0000Z-231121T0030Z/
Lincoln MS-Copiah MS-
556 PM CST Mon Nov 20 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CST FOR NORTHERN
LINCOLN AND COPIAH COUNTIES...
    
At 556 PM CST, a severe thunderstorm capable of producing a tornado
was located near Martinsville, or 7 miles southwest of Hazlehurst,
moving east at 45 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Hazlehurst, Wesson, Beauregard, and Martinsville around 600 PM 
  CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3182 9074 3184 9072 3189 9072 3203 9029
      3164 9026 3161 9074
TIME...MOT...LOC 2356Z 264DEG 38KT 3176 9046 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

86
838 
WWUS54 KJAN 210009
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
609 PM CST Mon Nov 20 2023

MSC085-210019-
/O.CAN.KJAN.TO.W.0053.000000T0000Z-231121T0030Z/
Lincoln MS-
609 PM CST Mon Nov 20 2023

...THE TORNADO WARNING FOR NORTHERN LINCOLN COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CST for central
Mississippi.

LAT...LON 3193 9058 3203 9029 3172 9027 3170 9059
TIME...MOT...LOC 0009Z 264DEG 38KT 3177 9030 

$$

MSC029-210030-
/O.CON.KJAN.TO.W.0053.000000T0000Z-231121T0030Z/
Copiah MS-
609 PM CST Mon Nov 20 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CST FOR CENTRAL
COPIAH COUNTY...
    
At 609 PM CST, a severe thunderstorm capable of producing a tornado
was located near Beauregard, or 8 miles southeast of Hazlehurst,
moving east at 45 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
central Copiah County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3193 9058 3203 9029 3172 9027 3170 9059
TIME...MOT...LOC 0009Z 264DEG 38KT 3177 9030 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

86

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Nov 20, 1:23 PM CST, 4 hours 7 minutes earlier.

Area forecast discussion, Nov 20, 1:23 PM CST, 4 hours 7 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
123 PM CST Mon Nov 20 2023

...New DISCUSSION...

.DISCUSSION...
Issued at 108 PM CST Mon Nov 20 2023

This Afternoon Through Tonight ...

A substantial severe weather threat remains likely, initially
beginning across southeast Arkansas and into eastern Louisiana this
afternoon. This activity spreads across the rest of the area into
the evening and overnight with the threat for tornadoes, some
strong, damaging winds, and hail possible. Flash flooding will not
be widespread as storm motions will be quite rapid with heavy rains
relatively brief. In isolated urban corridors where runoff is
maximized with poor drainage, some ponding along roads will however
be possible.

Regarding the meteorological synopsis, a narrow ridge aloft and the
associated surface high that came into our area over the weekend
behind a cold front has now shifted east of our area. This is in
response to a large longwave upper trough moving across the central
portion of the country. With the stronger trough now impinging on
the area, the backside moisture return behind the departing surface
high in combination with lowering surface pressures and enhanced
southerlies ahead of the incoming surface cyclone is resulting in
rapid boundary layer recovery. With only a few hours of deep
southerlies, this is resulting in a narrow, pinched warm sector.
Overtop this narrow zone of deep moisture, lapse rates aloft are not
particularly impressive either and thus the net result on a
thermodynamic level is weak instability overall. Most unstable cape
values (MUCAPE) will likely remain constrained beneath 1500 J/KG for
the area with most areas struggling to reach 1000 J/KG.

In spite of this, strong to extreme wind shear (0-6 km bulk shear at
or above 90 kts) and substantial forcing for ascent associated with
the nose of a very powerful jet advancing into the
downstream/divergent area of the approaching trough will likely be
sufficient to take advantage of the well above seasonal moisture
content and warmth at least within that narrow corridor in the
vicinity of the approaching front. This front will likely be
somewhat convectively modified with storm outflows, but in general
will extend from a surface low that will likely move from southern
Arkansas into northern Mississippi through tonight.

Within the boundary layer, shear will likely begin to further
increase into the early evening as the low level jet begins to
strengthen. Winds at 850 mb will likely increase from 40- 45 kt
to 55-60 kt during the time period. Surface winds will remain
generally backed, southerly to south-southeasterly, until impacted
by storm outflows. This will likely result in 0-1 km SRH values
moving from around 200 m^2/s^2 this afternoon to upwards of 400
m^2/s^2 by evening. Traditional severe weather indices sig tor
parameter (STP) and 0-1 km energy-helicity index (0-1 km EHI)
could end up the 1-2 range. Readers are cautioned to recall that
these numbers may under-represent the risk when the event is known
to be heavily driven by wind shear.

Mesoscale guidance remains insistent that, as might be expected, the
strongest individual storms are likely those that deviate to the
right of the mean flow. The HRRR, for example, suggests the
strongest 0-3 km updraft helicity is likely to occur with such
storms. These storms will likely have transient supercell
characteristics in close proximity to or embedded within the
advancing broken squall. These right-movers, however, will find that
any rightward motion will quickly push the storms into areas of
decreasing low level moisture content and for that reason the
strongest storms may struggle to maintain longevity. Further,
forecast soundings indicate that storms may be relatively low-
topped. The implication could be that storms will rapidly develop
within a narrow but very supportive corridor, becoming mature and
producing severe weather in a rapid fashion, before weakening as
they move northeast. With storm motions quite rapid, this potential
scenario could allow for cell maturity, including tornado
production, to occur rapidly with strong tornadoes possible as well.
These factors, coupled with a potentially messy storm mode yielding
rain wrapping around updrafts and the overnight timing, poses an
increased risk to life and property.

North of the "enhanced" risk, centered approximately along and south
of the I-20 corridor, storms will likely be most intense in
proximity to the warm front. The warm sector will be increasingly
narrow with northward extent within this "slight" risk delineation,
but proximity to the surface low, the warm front and advancing cold
front, and maximized deep layer shear could allow for bowing
structures and wind damage in the more northern areas should one of
these bowing features advance in the vicinity of the diffuse warm
front could be of somewhat greater coverage/longevity than may
otherwise be expected with the meager . The strong tornado threat,
however, will likely be substantially lower in these areas than
within the "enhanced" risk areas to the south.

The hail and flash flood risks do appear to be secondary hazards.
Regarding flash flooding, quickly moving storms and the overall
storm system not lingering, along with antecedent drought
conditions, should help limit the risk except in the more flood
prone, urban areas. For hail, storms that may be somewhat low-
topped, a messy, quasi-linear storm mode, and limited instability
both within the hail growth region aloft and overall will likely
make severe hail reports somewhat uncommon. A hail stone or two as
large as golfball can't be totally ruled out with the best
chances for that being with the earlier storms west of I-55 while
storm mode may be slightly more cellular/discrete and instability
may reach a relative maximum.

It's also worth noting that in the hour or two ahead of the band of
thunderstorms, gusty southerly winds could reach 30-35 mph. Given
the relative proximity to the approaching squall, a wind graphic was
not generated. These winds could down weak limbs sporadically,
potentially causing isolated power interruptions. This could
potentially affect the ability to receive severe weather warnings as
storms approach and is another reminder to have multiple ways to
receive warnings.

Storms finally end from west to east overnight with a cool northwest
wind moving in behind the cold front. /86/

Tomorrow through Monday...

For Tuesday, the cold front will pass through our region with some
lingering showers remaining behind before decreasing in coverage by
the afternoon and evening hours. Drier and colder air will filter
into the area in the wake of the aforementioned cold front.
Temperatures will be slightly below seasonal as highs will be in the
middle to upper 50s and lows will be in the upper 30s to lower 40s.
Patchy frost will be possible for northern Mississippi and near the
Delta region for Wednesday night into Thursday morning. Thursday
will bring the next chance for additional rainfall to our area. A
shortwave trough, located near northern Mexico/South Texas will push
eastward; as a result, rainfall chances will increase across the
CWA. Lack of instability will keep severe weather chances very low
to non-existent for this system. Precipitation chances will range
between 40-50% before decreasing by Friday morning and accumulating
total will range under a quarter inch, which will help alleviate
some of the ongoing drought. Friday through the weekend, quiet
conditions and near seasonal high and low temperatures are
expected. /SW/

&&

.AVIATION...
(18Z TAFS)
Issued at 1138 AM CST Mon Nov 20 2023

Cloud cover will increase through this evening with showers and
thunderstorms likely for western sites after 21Z and until 06Z. For
central and eastern sites, similar conditions are expected from 00z
until 09z. Southerly wind gusts as high as 20-30 knots are possible
ahead of the band of strong to severe storms. Ceilings remain low
through the remainder of the TAF period with lighter northwesterly
winds following the cold front passage. /86/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       80  57  63  43 /  90 100  40  20
Meridian      72  60  69  44 /  70 100  70  20
Vicksburg     79  54  61  42 /  90 100  20  10
Hattiesburg   76  63  70  47 /  60  90  80  20
Natchez       79  55  62  43 /  80 100  20  20
Greenville    71  53  57  40 / 100  90  20  10
Greenwood     72  54  59  42 /  90 100  30  10

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.
&&

LP/SW/LP

In the hours before

Special weather statement, Nov 20, 3:56 PM CST, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Jackson MS
356 PM CST Mon Nov 20 2023

LAZ009-016-MSZ040-047-202245-
Madison LA-East Carroll LA-Warren MS-Issaquena MS-
356 PM CST Mon Nov 20 2023

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN EAST CARROLL AND
MADISON PARISHES...CENTRAL WARREN AND SOUTHERN ISSAQUENA COUNTIES
THROUGH 445 PM CST...

At 356 PM CST, Doppler radar was tracking a strong thunderstorm near
Tendal, or 9 miles southwest of Tallulah, moving east at 45 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Tallulah around 400 PM CST.
  Mansford and Afton around 405 PM CST.
  Mound around 410 PM CST.
  Vicksburg around 420 PM CST.
  Bovina and Redwood around 430 PM CST.
  Oak Ridge around 435 PM CST.

Other locations impacted by this storm include Delta and Richmond.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 PM CST for northeastern
Louisiana. A Tornado Watch also remains in effect until 1100 PM CST
for west central Mississippi.

&&

LAT...LON 3255 9140 3266 9097 3266 9073 3243 9070
      3221 9076 3223 9112 3225 9113 3224 9121
      3225 9145
TIME...MOT...LOC 2156Z 262DEG 41KT 3234 9133

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

86
Local storm report, Nov 20, 4:18 PM CST, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
418 PM CST Mon Nov 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     Tstm Wnd Gst     2 E Tallulah            32.41N 91.15W
11/20/2023  M52 MPH          Madison            LA   Mesonet

            Measured by private weather station at
            Tallulah Airport.

&&

DL
Local storm report, Nov 20, 4:39 PM CST, 51 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
439 PM CST Mon Nov 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     Hail             Ferriday                31.63N 91.56W
11/20/2023  M1.25 inch       Concordia          LA   Storm Chaser

&&

DL
Local storm report, Nov 20, 5:14 PM CST, 16 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
514 PM CST Mon Nov 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     Hail             2 S Clayton             31.69N 91.54W
11/20/2023  E1.75 inch       Concordia          LA   Law Enforcement

&&

CE
Local storm report, Nov 20, 5:15 PM CST, 15 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
515 PM CST Mon Nov 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     Tstm Wnd Dmg     3 NE Ferriday           31.67N 91.52W
11/20/2023                   Concordia          LA   Law Enforcement

            Trees down and lines down NE of Ferriday.

&&

CE

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 20, 3:42 PM CSTSevere Thunderstorm WarningJANAdams, Jefferson63 min
Nov 20, 3:56 PM CSTSpecial Weather StatementJANWarren49 min
Nov 20, 4:07 PM CSTSevere Thunderstorm WarningJANHinds, Issaquena, Warren53 min
Nov 20, 4:26 PM CSTTornado WarningJANAdams, Claiborne, Jefferson64 min
Nov 20, 4:56 PM CSTSevere Thunderstorm WarningJANHinds, Madison, Rankin, Warren, Yazoo64 min
Nov 20, 5:38 PM CSTTornado WarningJANMadison, Rankin, Scott55 min
Nov 20, 5:55 PM CSTFlash Flood WarningJANAdams, Jefferson2 hr

Nearby

Tornado Warnings in Mississippi, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.